Friday, 2 December 2011

not going so well

Ive had to stop taking the midodrine for the moment as I have developed a UTI. My GP believes the midodrine is causing stagnant urine to hang around in my bladder making it the perfect location for an infection to develop. Lucky me.

Hes hopeful over time my body may get more used to the midodrine and it wont effect my bladder as strongly. However at the moment I am left feeling rough as a badgers arse!

Its disappointing as the midodrine was making a difference, especially to my ptosis. My Pots symptoms were also less severe and I was managing to spend longer out of my bed.

Sorry this is just a short one but I feel awful.

Rach

2 comments:

Hilary Melton-Butcher said...

Hi Rachel .. your health is the most important thing .. look after yourself as best you can.

Good luck and may things ease - all the very best - Hilary

Em said...

take care of yourself. hopefully the midodrine will work ok, so at least you can get some extra doing time. xxx